# SDR UPS07851275

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WILL NOT TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD PER MM 33-50-02-2.
